Top 9 Benadryl Allergy Ultra Tabs – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Benadryl

#ad

100 ct, Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg

#ad
Benadryl #ad - Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies.

100-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose. Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.75 Inches
Length1.69 Inches
Weight0.1 Pounds
Width3.31 Inches
Part NumberJJ-2306
Model300450170149 1/9

2. SDA LABORATORIES

#ad

Diphenhydramine 50mg, SDA Laboratories, INC Generic Benadryl Allergy, 1000 Capsules

#ad
SDA LABORATORIES #ad - Strong effective allergy relief. Best value allergy medication. Blocks histamine. Compare to the active ingredient in Benadryl Allergy.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Part NumberB001X45QII
ModelB001X45QII

3. Benadryl

#ad

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, 48 ct, Diphenhydramine HCl 25mg

#ad
Benadryl #ad - Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies.

Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. 48-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.1 Inches
Length3.6 Inches
Weight0.05 Pounds
Width4 Inches
Part Number31254717136
Model31254717136

4. Benadryl

#ad

24 Count Each 7, Benadryl Allergy Plus Congestion Ultra Tablets

#ad
Benadryl #ad - Temporarily relieves sinus congestion and pressure. Pack of. 24 tablets of allergy and congestion relief medication. Temporarily relieves runny nose, sneezing, and congestion due to the common cold. Temporarily relieves a wide range of allergy symptoms due to hay fever or other upper respiratory allergies.
BrandBenadryl #ad
Manufacturerj&jci #ad
Part Number503282

5. GenCare

#ad

Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 600 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes, Runny Nose | Seasonal or Indoor & Outdoor Allergies, Sneezing, GenCare

#ad
GenCare #ad - Itchy eye relief - experience fast relief from itchy, dust and hay fever. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. Easy to swallow tablet. Join thousands of allergy symptom free customers.

Click add-to-Cart Today! Itchy eyes can negatively affect your vision, red or watery eyes typically caused by pet dander, hair, pollen, puffy, focus and even work performance. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 600 count bulk savings bottle.

Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. Our 600 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. You don't have to suffer through allergy symptoms another day longer. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper.
BrandGenCare #ad
ManufacturerGenCare #ad
Height5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberEB-002

6. Benadryl

#ad

Diphenhydramine HCl, Bubble Gum, Children's Benadryl Dye-Free Allergy Liquid, 4 fl. oz

#ad
Benadryl #ad - Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes.

This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. 4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.

From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula. Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number493805
Model493805

7. ValuMeds

#ad

Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, ValuMeds Allergy Medicine 600 Tablets Antihistamine, Runny Nose, Sneezing

#ad
ValuMeds #ad - Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats. Use as directed – these hcl antihistamine tablets should always be used as directed.

Clear, healthy eyes – reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity. Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest. Please read package for more details on proper use and dosage. Avoid driving after use. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number60535-2
ModelCSAVBLK;ASD;LF

8. Zyrtec

#ad

Antihistamine Allery Medicine with 10 mg Cetirizine HCI, Bundle with 1 x 30 ct and 1 x 3 ct Travel Pack, Zyrtec 24 Hour Allergy Relief Tablets

#ad
Zyrtec #ad - These prescription-strength allergy relief tablets work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day. Suitable for those 6 years of age and older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose; This bundle pack provides a 1 month supply of allergy relief tablets and 3 one-count travel packs;.

Bundle pack containing one 30-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, itchy, including runny nose, sneezing, watery eyes, and itchy nose and throat.

Get effective allergy relief caused by hay fever and other upper respiratory allergies from the No:1 allergist-recommended brand among over the counter oral antihistamines. This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet and effectively treats indoor allergies caused by dust, and pet dander, mold, weeds, as well as outdoor allergies caused by tree pollen, and grasses.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Part NumberPVFH8F

9. Benadryl

#ad

120 Count, 2 Tablets per Packet, Benadryl Allergy 60 Packets

#ad
Benadryl #ad - Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.

Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms. 60 packets of 2 tablets, 2 boxes, benadryl allergy ultratabs Go Packs provide convenient allergy relief that works when you need it most. Ideal for travel and on-the-go, they are the perfect size to carry in a purse, backpack or travel bag. These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief.
BrandBenadryl #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height7.13 Inches
Length5 Inches
Weight0.26 Pounds
Width4.25 Inches
Part Number213241
Model213241